# SDR 2011FA0000014

- Difficulty date: December 16, 2010
- Submitted: January 6, 2011
- Operation: General aviation
- Aircraft: N799CZ
- Make and model: Beech 99
- Aircraft serial: U68
- Engine: Pwa PT6A27
- System (JASC): 3410 · Flight Environment Data
- Part: Sensor
- Part number: 91000003001
- Part serial: 10313
- Condition: Cracked
- Location: Efis
- Part time: 29 hours, 30 cycles
- Component: Efis, EFD1000C3
- Component part number: 91000001004
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED "CROSS CHECK ATTITUDE" INDICATION ON AVIONICS PRIMARY FLIGHT DISPLAY (EFIS) AND HEADING INDICATIONS OF UP TO 90 DEGREES OFF LT AND RT WHILE IN CRUISE FLIGHT.
